# SDR UALA2010072002594

- Difficulty date: July 17, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 38,919 hours, 4,798 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Transformer
- Part number: 427302
- Part serial: 1767
- Condition: Faulty
- Location: C2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPT STATUS MSG TRU C2 MSG.  FOUND TRU C2 NOT CHARGING.  REPLACED TRU.  PERFORMED OPS CHECK, MSG CLEARED.
